# SDR IPXA2023013190452

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,054 hours, 21,558 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 143T587689
- Condition: None
- Location: M/D Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13*MAJOR REPAIR* BROKEN DAMAGE ON MAIN DECK FLOOR PANEL (PANEL NO.:231KFF, PN:143T5876-89) BETWEEN STA 554 AND 654+22 AND BETWEEN LBL 77 AND 88.FABRICATE REPLACEMENT FLOOR PANEL I.A.W UPS SREO NO.B767-5320-9693-I.
